# SDR DALA2025051203649

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- Engine: Pwa PW4168A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK CREW REPORTED #2 ENGINE TAILPIPE FIRE. CUSTOMERS EVACUATED ON RAMP DOWN L-2 AND L-3 DOOR SLIDES. CORRECTIVE ACTION: REPLACED #2 ENGINE, REPLACED AFFECTED DOOR SLIDES AND REPAIRED 1L AND 4L DOORS, INSPECTED ALL AREAS AFFECTED BY FIRE, REPLACED PYLON PANELS AND FLAP CANOES AND FAIRINGS ON RIGHT WING, REPLACED AFFECTED FLAPS, OK FOR SERVICE. (7079148)
